Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Dees gym effect on heart rate increasing ?

I am going to gym from past one week now suddenly fel that my heart rate is increased even when i am at rest..... is it because of gym ? Is it harmful ?
Thu, 28 Jul 2011
Report Abuse
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests
Medical Topics ,  
General & Family Physician 's  Response
Hi,arvind ,thank for query.While you exercise ,you oxygen requirment increases due to exercise and that is the reason why your heart beats at a faster rate.This comes to normal when you stop doing exercise and comes to normal after some time.At rest the effect of exercise done earlier cannot be there,if you have increased heart rate during rest also ,you need to look for some other reason,please take help from your doctor and get an examination done.
wishing you good health.
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Hi,Welcome to Health Care Magic Forum,
Get your ECG ,blood glucose and TSH done to investigate your problem.During exercise your heart rate increases but as you said during rest also its there that means it is a cause of concern.Above written tests are to investigate the basic cause.Let me know your reports there after.You can email them to fcpum@ymail.com.
Wishing you good health.
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
gautamkumar's  Response

yes gymming will increse your heart rate during exercise. But if you are having increased heart rate at rest also, guess it willbe better for you to have a consult with your doctor before proceding further with the gymming. At rest your hearrate should be normal.

  User's Response
corjan's  Response
This is quite uncommon, the heart rate will increase while you are in gym. SO get it checked with a physician immediately
  User's Response
vito's  Response
it will increase heart rate, its very important in heart patients. they can get sudden attack also
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, From childhood my parents used to give me iddley , chappathi, dosa(Indian recipes) to me . Later when i grew up , I felt its increaing my heartbeat rate, body temperature, etc for the whole day. So i tried to avoid it and now when supposed to stay away from parents and in a town where mostly those kind of food are available, i m finding its pretty difficult to manage and started eating all of it again. To fight the side effects i am going to gym too. I would very much appreciate if you can suggest something else to get this away completely..

doctor1 MD

i am taking bisoprolol for svt i am overweight and really want to get fit but each time i go to the gym the treadmill machine slows down to a walking pace after about two minutes because it says my heart rate is too high what type pf wxercise should i do?

doctor1 MD

Hi I am a 35 yr old woman, non smoker.Cholesterol of 165, triglyceride level of 68.I am 5 9 and 200 lbs. I attend a gym 3-4 days per week, walk around 10 miles and get 3 days of cardio.I eat a diet of lean meats, veggies, low on fat and almost no fried foods.Recent blood work shows normal hormone levels but an elevated tsh level of 3.77.Recently I ve noticed when getting up in the morning my heart rate will race to between 85-105 and sometimes higher.Walking up a split level staircase of 12 steps can throw my heart rate over the 120 mark with just normal walking speed.What could cause this?

Recent questions on  Heart rate monitor

doctor1 MD

I have been diagnosed with very frequent premature ventricular complex. I have had 4 ECG all borderline or abnormal with different automated messages: 1. probable anteroseptal infarct old 2. negative T wave anterior 3. minimal ST depression . All...

doctor1 MD

I have been diagnosed with very frequent premature ventricular complex. I have had 4 ECG all borderline or abnormal with different automated messages: 1. probable anteroseptal infarct old 2. negative T wave anterior 3. minimal ST depression . All...

doctor1 MD

I thought I was having anxiety attacks that always hit right before a bowel movement. ..I'd get hot or cold , spacey head feeling, increased awareness of heartbeat etc...but got a fit bit for my birthday with a heart rate monitor so ive been able...

doctor1 MD

my son eats alot of fish...tuna, exercises hard each day, does alot of cardio...once had tighten of chest at gym...his ekg was adnormal...doc said maybe sinus bradycardia..now has to go trough 24 hour heart monitor and echo...never took a mercury poison test...should he do so. never had a problem with heart..only one time short breath pulse is 38-46...

doctor1 MD

I was b12 defiecient and anemic and put on iron and weekly shots for b12 for a month then dropped to once a month! Been experecing low heart rate at doctors office 40 s did Ekg came back fine but low heart rate! Put me on heart monitor for two weeks now. Experencing shortness of breath, fatigue, etc! I only take vitamins, calcium, multi vit, iron x2, and the now monthly shot of b12. any suggestions? Is anything I m taking doing this?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...



My blood pressure is excellent, but I woke up last night with a pulse rate of 111. my husband stated go to the ER. My EKG was good, the heart monitor was good, it went down to 87, 82, but I do have a thyroid problem, think that could be the problem. The doctor also stated I had a heart mummer?? that was new :( but can you help me. Then she stated they may be given me to much thyroid medication.